Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I've had my period 2 times in the middle of the month while on the pill, is there something wrong with me ?

I started taking my birth control ,(POP), and a week later i started my period...now, a week before i'm "supposed" to start, i am bleeding again...what is wrong with me ???

Answer Question
 
1baby2009

Asked by 1baby2009 at 4:42 AM on Sep. 14, 2009 in Health

Level 1 (0 Credits)
Answers (3)
  • it probably means you need a diff birth control...i was on the same one forever and started doing the exact same thing....dr switched my bc and it fixed the problem! call your doc
    blueeyedgrl2377

    Answer by blueeyedgrl2377 at 5:26 AM on Sep. 14, 2009

  • i just started taking it for the first time and this started happening, I've only been on the pill one other time and that was years ago., but I think I'm going to call the dr. in the moring ;)
    1baby2009

    Answer by 1baby2009 at 5:31 AM on Sep. 14, 2009

  • I had the same experience last month. Let them know that you are concerned, maybe they can try a different method, or a different type of pill....
    TeenerBeener75

    Answer by TeenerBeener75 at 12:02 PM on Sep. 14, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN